# SDR CALA2017061701857

- Difficulty date: June 17, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 89,441 hours, 8,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND TWO SEAT MOUNTED EMERGENCY LIGHTS WITH A SINGLE BULB ILLUMINATED AT 1E AN D 10E SEAT.  REPLACED THE LIGHT ASSY AND THE EMERGENCY LIGHTS TESTED OK IAW AMM 33-51-01, AND AMM 33-51-05.
